Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Need help!!!
TKDeveaux posted:
Ok I am highly frustrated today. I was diagnosed as possible MS almost 6 years ago which is around the same time I had my last MRI. I also suffer from seizures but I have not had a seizure for 2 years but that is not my issue. Anyway as of late have been having constant spasms on my right side, my eye sight becomes blurry at times, I also have difficulty with coordination and speech is also affected. Sometimes I have problems holding my bladder which becomes highly embarrassing at times. I just really would like to know if anyone can give me any advice on what I should do. I am 32 and a mother of a 8 year old son and everything makes me extremely tired. And it's all very scary for me. Anyone can share thier thoughts it would be totally helpful. Thanks
Neil S Lava, MD responded:
If you are having more difficulties, you need to pursue this with your neurologist. It may be time to take a fresh look at what is going on and see if there are things that need to be treated.

Featuring Experts

Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.